# SDR 2006UALA00851

- Difficulty date: April 29, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,841 hours, 28,040 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR S-N 1401 EXTERNAL SKIN HAS SHARP DENT ENDING ON EXISTING DOUBLER AT APPROXIMATELY 13.5 TO 16.5 IN FROM AFT END AND 12 TO 16 IN FROM LOWER EDGE.
